Mulatu Lemma

Mulatu Lemma

Title: Full Professor, Department Chairperson of Mathematics
Department: Mathematics, Graduate Studies
Discipline: Mathematics
Office: Herty Hall Rm. 209
Phone: 912.358.4303
Fax: 912.358.4806
Email: lemmam@savannahstate.edu

Biography

I am a professor of mathematics at SSU. I enjoy teaching and doing mathematical research. Recently I introduced the Mulatu Numbers. I am committed to the expansion of undergraduate mathematical research at SSU. I am married to Aster Debebe and have two great daughters, Samera and Abyssinia Mulatu.

Research Interests

Sequence and series, Summability theory, number thoery, Abstract algebra, and Complex analysis

Education

PhD, Mathematics - Kent State University
MA, Pure Mathematics - Kent State University
MS, Applied Mathematics - Addis Ababa University
BS, Mathematics Education - Addis Ababa University

Awards & Honors

Name: Panalist For NSF GRFP
Organization: NSF
Date: 1/12/2015


Name: Honorable Guest Speaker
Organization: Admass Radio
Date: 8/10/2014


Name: Judge for 2014 US Professor the Year
Organization: CASE
Date: 5/1/2014


Name: panalist for NSF GRFP
Organization: NSF
Date: 1/1/2014


Name: 2013 Georgia Professor of the Year
Organization: CASE
Date: 11/14/2013
The U.S. Professors of the Year awards program celebrates outstanding instructors across the country. Sponsored by CASE and the Carnegie Foundation for the Advancement of Teaching, it is the only national program to recognize excellence in undergraduate education.

Name: panalist for NSF GRFP
Organization: NSF
Date: 1/1/2013


Name: USG Distinguished Professor Award
Organization: University System of Georgia
Date: 3/31/2012


Name: panalist for NSF GRFP
Organization: NSF
Date: 1/1/2012


Name: Savannah State Distinguished Professor Award
Organization: Savannah State University
Date: 11/22/2010


Name: Certficate of service for dilegent and tireless effort..
Organization: HBCU-UP
Date: 2/1/2006

Publications

Title: The Fascinating and Mysterious Fibonnacci Numbers
Publication Date: 9/1/2014
Publisher: Advances and Applicatiionsin Mathematical Sciences
Volume: 13
Issue: 5
Page Number: 219-225
Type: Journal Article, Academic Journal
Authors: Mulatu Lemma,

Title: The Amazing Mathematical Beauty of Lucas Numbers
Publication Date: 9/1/2014
Publisher: Advances and Applicationsin Mathematical Sciences
Volume: 13
Issue: 5
Page Number: 227-238
Type: Journal Article, Academic Journal
Authors: Mulatu Lemma,

Title: The G2-Translativity of Abel-Type and Logarithmic Transformations,
Publication Date: 1/1/2014
Publisher: Southeast Asian Bulletin of Mathematics,
Type: Journal Article, Academic Journal
Authors: Mulatu Lemma, Lord Keith,

Title: Our Perfect Journey with perfect numbers
Publication Date: 8/1/2012
Publisher: Hawaii University International
Type: Conference Proceeding
Authors: Mulatu Lemma, Jonathan P. Lambright, Spyros Andreou,

Title: Mathematical Magic of Mulatu Numbers
Publication Date: 8/1/2012
Publisher: Hawaii University International
Type: Conference Proceeding
Authors: Mulatu Lemma, Jonathan P. Lambright, Spyros Andreou,

Title: The Fascinating Mathematical Identities Relating TheMulatu Numbers and The Fibonacci Numbers
Publication Date: 8/1/2012
Publisher: Advances and Applications in Mathematics
Volume: 11
Page Number: 6 pages
Type: Journal Article, Academic Journal
Authors: Mulatu Lemma,

Title: The Amazing Beautiful Mathematical Identities Relating The Mulatu Numbersand The Lucus Numbers
Publication Date: 8/1/2012
Publisher: Advances and Applications in Mathematics
Volume: 11
Page Number: 6 pages-
Type: Journal Article, Academic Journal
Authors: Mulatu Lemma,

Title: Geometric Power series in Action
Publication Date: 7/31/2012
Publisher: Hawaii Universty International
Type: Conference Proceeding
Authors: Mulatu Lemma,

Title: Calculation of Centroids and Center of Mass Using MATLAB
Publication Date: 7/30/2012
Publisher: Hawaii University International Conferences
Type: Conference Proceeding
Authors: Spyros Andreou, Jonathan P. Lambright, Mulatu Lemma,

Title: A Matrix Approach to Plotting Second Order Differential Equations Using lSIM and ODE23 MATLAB Functions
Publication Date: 7/30/2012
Publisher: Hawaii University International Conferences
Type: Conference Proceeding
Authors: Spyros Andreou, Jonathan P. Lambright, Mulatu Lemma,